# SDR SWAA2024071105292

- Difficulty date: June 25, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) AFT CARGO COMPARTMENT LINER PANEL 140AF - CORRODED AT FASTENER HOLES<[01] FABRICATED NEW FLOOR PANEL 140AF IAW AMM 50-10-04-400-801 AND REPLACED ON PANEL RACK;[02] VERIFIED C/W
